Yesterday when I passed the mirror I noticed that my head looked dirty. I have lots of tiny little brown hairs starting to come in. Click the picture for a closer look.
I had an appointment with my psychiatrist this morning. The Wellbutrin seems to be helping my depression but it's depressing my creativity. I have no voices in my head and no creative urges whatsoever. He told me that when he was working at the University of Utah, he treated a lot of students who were writers, artists, musicians and actors who had the same problem when they were on medication. He said that if I would stay on the meds for a year and work on retraining my brain, I would be able to get my creativity back.
Or I could just stop taking my meds and it would come back right away.
I'm going to stay on the meds at least until I'm done with radiation. He wants me to stay on them till spring. He didn't tell me when he wanted to see me again and I didn't make another appointment.
I felt really down after the appointment. Partly because of the meds lecture. Mostly because he kept mentioning my hair. Has it started coming in yet, maybe I'll have some by Christmas, etc.
Most people don't say anything about it. They all notice but they try not to. The lack of eyebrows is what really gives it away. I've got a little bit of "dirt" showing on those too.